# SDR CX7A194J0405

- Difficulty date: January 25, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N300CE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 29,990 hours, 31,410 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN GEAR IS SELECTED DOWN, LT GEAR LIGHT (MAIN) DID NOT ILLUMINATE, HOWEVER INTRANSIT LIGHT WAS OUT.  GEAR CONFIRMED DOWN.
